See Alike in...

Alike App

Browser

AmandaM

734d

I am currently decreasing from 150mg XR to 75mg XR due to increased panic attacks and anxiety. Anyone experience anything like this from venlafaxine or have any experience decreasing dosage?

    • Thalia

      732d

      I was also on the 150 mg dose and I found that it made me incredibly more anxious, to the point that it was hard for me to leave my room to go to class or get food (I’m in college right now). I also experienced really bad sweating, nausea, dizziness, headaches and feeling like I couldn’t breathe which I have dealt with in the past when my anxiety was particularly bad, but not to the extent I was experiencing it while on that dosage. I’m back on the 75 mg but it’s still really hard to get myself to do much of anything.

      • AmandaM

        732d

        @Thalia I’m so sorry to hear that you experienced something similar. It was a comfort to me to know that the anxiety I was facing was due to a medication and not necessarily an anxiety my body was facing on its own…I hope that makes sense. It has been 4 days since decreasing cold turkey from 150mg to 75mg and I’ve been experiencing the typical brain zaps. However, my shaky anxiety has diminished…thank goodness. How long has it been since you decreased from 150mg?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion